# SDR CALA2012092000618

- Difficulty date: September 18, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- Aircraft time: 33,744 hours, 10,803 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF,  TOWER REPORTED LT ENGINE TRAILING VISIBLE BLACK SMOKE,  ALL COCKPIT INDICATIONS NORMAL. F/A REPORTED STRONG BURNING ELECTRICAL ODOR TOWARDS REAR OF CABIN.  AIR RETURN, PERFORMED AMM TASK 05-51-58-910-801C1, CHECKED SATISFACTORY.  MX TEST FLIGHT PERFORMED.  INITIAL OIL/FUEL ODOR NOTED DURING TAXIOUT.  ODOR DISSIPATED AFTER TAKE OFF IAW FIM 71-R-05-828 SATISFACTORY. TROUBLESHOT FURTHER IN FLIGHT WITH BLEED SOURCE OF ENG AND APU. NO FURTHER ODOR FOR TEST FLIGHT DURATION OF 1 HR, 16 MI.
